# SDR ASOA201000298

- Difficulty date: February 22, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 19,876 hours, 16,722 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM AT LBL 27 IS CORRODED OUT OF LIMITS (EXFOLIATION) AT AFT END AROUND OTBD FLANGE NUTPLATE HOLE.   REMOVED DAMAGED FLOORBEAM CAP IAW SRM 51-42-06 & 51-42-21.  LOCATED & DRILLED & INSTALLED NEW FLOORBEAM CAP IAW REO 601R-53-61-3548 STEPS 1-7.  RIV NUTS NEEDS INSTALLED & PAINT. INSTALLED RIV NUTS (BLINDNUTS) QTY 4 IAW SRM 51-42-34. PREPED AND PAINTED BEAM CAP IAW SRM 51-25-01. C/W EC/TC REO 601R-53-61-3548 IAW REO 601R-53-61-3548.
